|Efiverenz,tenofivor and lamivudine
Apr 19, 2012
5mnths in treatment,sometimes i feel like i dont get oxygen.
| Response from Dr. Young
Hello and thank you for posting.
There's much more that we would need to know about your situation than what's in your brief post, but if you're having difficulty breathing or feel short of breath, you should seek prompt medical attention.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Vaginal Sex With Condom Does It Mean I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- Vaginal Discharge After Getting Fingered Worried I Have HIV
- Can Animal And Insect Bites Transmit Hepatitis?
- Can I Mix Fluconazole And Monistat?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.